A PRE-SUBADDITIVE FUZZY MEASURE MODEL AND ITS THEORETICAL INTERPRETATION


ÜNVER M., ÖZÇELİK G. , OLGUN M.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.10, no.1, pp.270-278, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2020
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.270-278

Abstract

In this paper a particular set function which depends on densities of singletons with interdependence coefficients and which provides redundancy among singletons is considered. The Mobius representation of this function is obtained. Then a necessary and sufficient condition is presented to attain a fuzzy measure from this set function.